# SDR DALA1306200642

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 74,556 hours, 35,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND EMERGENCY PATH LIGHTS FROM SEAT 38-45 INOPERATIVE.  FOUND WIRE LOOSE FROM CONNECTOR AT SEAT 39DEF.  REPAIRED WIRE SWPM 20-10.  OPS CHECK GOOD.
